Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 9, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 13, 2016, 9:46 PM CDT for Tipton County, Tennessee; Crittenden County, Mississippi County, Poinsett County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2016, 9:46 PM CDT (02:46 UTC)
- Expired
- Mar 13, 2016, 10:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crittenden County, AR, Mississippi County, AR, Poinsett County, AR, Tipton County, TN
The radar
The Memphis radar (KNQA), 26 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 7:11 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.8 hours before the alert went out and 316 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
241
WUUS54 KMEG 140246
SVRMEG
ARC035-093-111-TNC167-140330-
/O.NEW.KMEG.SV.W.0009.160314T0246Z-160314T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
946 PM CDT SUN MAR 13 2016
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
WEST CENTRAL TIPTON COUNTY IN WEST TENNESSEE...
* UNTIL 1030 PM CDT
* AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GILMORE...OR
NEAR TYRONZA...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OSCEOLA...WILSON...TYRONZA...KEISER...JOINER...DYESS...GILMORE...
BASSETT...MARIE...TURRELL...BIRDSONG...DIMPLE...ROTAN...
DECKERVILLE...CHILSON...DRIVER...FRENCHMANS BAYOU...DELPRO...NORDEN
AND HILTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR EASTERN
ARKANSAS AND WESTERN TENNESSEE.
LAT...LON 3547 9043 3574 9001 3561 8992 3559 8996
3558 8996 3556 8994 3555 8992 3554 8991
3555 8989 3557 8989 3551 8984 3532 9031
TIME...MOT...LOC 0246Z 237DEG 21KT 3541 9034
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
139
WWUS54 KMEG 140303
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1003 PM CDT SUN MAR 13 2016
ARC111-140312-
/O.CAN.KMEG.SV.W.0009.000000T0000Z-160314T0330Z/
POINSETT AR-
1003 PM CDT SUN MAR 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POINSETT COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR EASTERN
ARKANSAS AND WESTERN TENNESSEE.
LAT...LON 3574 9001 3561 8992 3559 8996 3558 8996
3556 8994 3554 8991 3555 8989 3557 8989
3551 8984 3536 9022 3553 9029
TIME...MOT...LOC 0302Z 237DEG 21KT 3546 9024
$$
ARC035-093-TNC167-140330-
/O.CON.KMEG.SV.W.0009.000000T0000Z-160314T0330Z/
MISSISSIPPI AR-CRITTENDEN AR-TIPTON TN-
1003 PM CDT SUN MAR 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN MISSISSIPPI...NORTH CENTRAL CRITTENDEN AND WEST
CENTRAL TIPTON COUNTIES...
AT 1002 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GILMORE...OR
NEAR TYRONZA...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
OSCEOLA...WILSON...KEISER...JOINER...DYESS...BASSETT...MARIE...
BIRDSONG...DIMPLE...ROTAN...CHILSON...DRIVER...FRENCHMANS BAYOU...
DELPRO...NORDEN...HILTON...GOLDEN LAKE...ST THOMAS...MC CLENDONS
CORNER AND EVADALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR EASTERN
ARKANSAS AND WESTERN TENNESSEE.
LAT...LON 3574 9001 3561 8992 3559 8996 3558 8996
3556 8994 3554 8991 3555 8989 3557 8989
3551 8984 3536 9022 3553 9029
TIME...MOT...LOC 0302Z 237DEG 21KT 3546 9024
HAIL...1.00IN
WIND...60MPH
$$022
WWUS54 KMEG 140314
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1014 PM CDT SUN MAR 13 2016
ARC035-140324-
/O.CAN.KMEG.SV.W.0009.000000T0000Z-160314T0330Z/
CRITTENDEN AR-
1014 PM CDT SUN MAR 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CRITTENDEN
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR EASTERN
ARKANSAS AND WESTERN TENNESSEE.
LAT...LON 3574 9001 3561 8992 3559 8996 3558 8996
3556 8994 3554 8991 3555 8989 3557 8989
3551 8984 3540 9016 3542 9017 3543 9015
3544 9019 3554 9027
TIME...MOT...LOC 0314Z 237DEG 21KT 3550 9017
$$
ARC093-TNC167-140330-
/O.CON.KMEG.SV.W.0009.000000T0000Z-160314T0330Z/
MISSISSIPPI AR-TIPTON TN-
1014 PM CDT SUN MAR 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN MISSISSIPPI AND WEST CENTRAL TIPTON COUNTIES...
AT 1014 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JOINER...OR 8
MILES SOUTHWEST OF WILSON...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
OSCEOLA...WILSON...KEISER...JOINER...DYESS...BASSETT...MARIE...
ROTAN...CHILSON...DRIVER...FRENCHMANS BAYOU...DELPRO...NORDEN...
HILTON...GOLDEN LAKE...ST THOMAS...MC CLENDONS CORNER...EVADALE...
CARSON LAKE AND WARDELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR EASTERN
ARKANSAS AND WESTERN TENNESSEE.
LAT...LON 3574 9001 3561 8992 3559 8996 3558 8996
3556 8994 3554 8991 3555 8989 3557 8989
3551 8984 3540 9016 3542 9017 3543 9015
3544 9019 3554 9027
TIME...MOT...LOC 0314Z 237DEG 21KT 3550 9017
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 7:30 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Mar 13, 7:30 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
730 PM CDT SUN MAR 13 2016
.UPDATE...
SEVERE WEATHER EVENT TO BEGIN SHORTLY ACROSS THE WESTERN HALF OF
THE MID SOUTH.
&&
.DISCUSSION...
...SEVERE THUNDERSTORMS TO IMPACT THE REGION THIS EVENING...
A COMPACT STRONG UPPER LEVEL LOW PRESSURE SYSTEM CONTINUES TO MOVE
EAST AND INITIATE SUPERCELL THUNDERSTORMS ACROSS ARKANSAS EARLY
THIS EVENING. THESE SUPERCELLS WILL MOVE ACROSS EASTERN ARKANSAS
INTO NORTHWEST MISSISSIPPI AND SOUTHWEST TENNESSEE OVER THE NEXT
FEW HOURS AND BRING THE THREAT FOR DAMAGING WINDS...LARGE
HAIL...AND A FEW TORNADOES. THIS SEVERE THREAT WILL BE IN RESPONSE
TO AN INTENSIFYING LOW LEVEL JET OVER THE REGION AND MID LEVEL
HEIGHT FALLS OVERSPREADING THE MODEST NEAR SURFACE WARM SECTOR
REPRESENTED BY NEAR 70 DEGREE TEMPERATURES AND DEWPOINTS NEARING
60 DEGREES.
STORMS SHOULD TEND TO WEAKEN LATER THIS EVENING WITH EASTWARD
EXTENT AS INSTABILITY WEAKENS TO THE EAST OF THE CURRENT TORNADO
WATCH. HEAVY RAINFALL AND FLASH FLOODING WILL ALSO REMAIN A THREAT
THIS EVENING AS STORMS PRODUCE HEAVY RAINFALL OVER ALREADY
SATURATED GROUND.
UPDATED THE FORECAST TO INCLUDE SEVERE WEATHER THREAT AND TORNADO
WATCH. UPDATED PRODUCTS HAVE BEEN SENT.
JLH
&&
.PREV DISCUSSION... /ISSUED 256 PM CDT SUN MAR 13 2016/
SEVERE WEATHER IS EXPECTED ACROSS MUCH OF EASTERN
ARKANSAS/NORTHWEST MISSISSIPPI/SOUTHWEST TENNESSEE LATE THIS
EVENING THROUGH MIDNIGHT. A COUPLE TORNADOES...DAMAGING WINDS AND
LARGE HAIL ARE THE MAIN THREATS...WITH THE GREATEST THREAT AREA
LOCATED ACROSS EXTREME EAST ARKANSAS AND NORTHWEST MISSISSIPPI.
CURRENTLY...AN IMPRESSIVE UPPER LEVEL LOW WAS ANALYZED ACROSS
EAST-CENTRAL OK WITH A MID-LEVEL WESTERLY JET MAX PUNCHING INTO
PORTIONS OF SOUTH-CENTRAL ARKANSAS. THUNDERSTORMS WERE INITIATING
IN AN ARCING BAND ALONG THE DRYLINE IN EASTERN OKLAHOMA AND
WESTERN ARKANSAS.
THROUGH THE REST OF THE AFTERNOON...THUNDERSTORM DEVELOPMENT
SHOULD CONTINUE IN EARNEST IN THE FORM OF A CLUSTER OF DISCRETE
SUPERCELLS ACROSS SOUTHERN/CENTRAL ARKANSAS. THE WARM SECTOR
CURRENTLY IS CHARACTERIZED BY ~1000 J/KG OF SBCAPE...GENERALLY
SOUTH OF I-40...WITH A NOTABLE WIND SHIFT/PSEUDO WARM FRONT ALONG
A LINE FROM ADF TO LLQ. THIS BOUNDARY WILL CONTINUE TO SHIFT
NORTHEAST THROUGH THE AFTERNOON WITH DESTABILIZATION OCCURRING
BEHIND IT AS IT MOVES NORTHEAST. THE QUESTION REMAINS HOW FAR THIS
BOUNDARY WILL MAKE IT NORTHEAST...WHICH WILL LIKELY BOUND THE
GREATEST SEVERE POTENTIAL. PRE-FRONTAL...TORNADIC SUPERCELLS WILL
LIKELY EVOLVE FROM SOUTH-CENTRAL ARKANSAS THROUGH THE AFTERNOON
WITH STORM MOTION VECTORS GENERALLY SHOWING EAST-NORTHEAST
MOVEMENT...FAIRLY QUICKLY...AROUND 50 KTS. THIS SUGGESTS THAT THE
STORMS MAY OUTRUN AVAILABLE BUOYANCY PRIOR TO REACHING PORTIONS OF
EAST ARKANSAS. THAT BEING SAID...A SIGNIFICANT TORNADO THREAT MAY
EVOLVE AS THESE STORMS INTERACT WITH...THEN CROSS THE BOUNDARY.
THE QUESTION IS WHERE EXACTLY THAT WILL OCCUR. THE AREA AT
GREATEST RISK ACROSS THE CWA CERTAINLY APPEARS TO BE EAST
ARKANSAS/NORTHWEST MISSISSIPPI. FURTHER NORTH AND EAST...A WIND
DAMAGE/HAIL THREAT MAY ALSO DEVELOP...MAINLY AFTER 7 PM. THE MAIN
CONCERN WITH ACTIVITY FURTHER NORTH AND EAST IS THE DAMAGING WIND
POTENTIAL...WHICH WILL POSSIBLY KNOCK DOWN TREES ACROSS
WATERLOGGED AREAS OF WEST TENNESSEE.
BY MIDNIGHT...THE SEVERE THREAT WILL MOSTLY HAVE DIMINISHED WITH
SOME HEAVY RAIN POTENTIAL LINGERING INTO THE EARLY MORNING HOURS
FOR WEST TENNESSEE/NORTHEAST MISSISSIPPI. BY MONDAY MORNING...A
MUCH QUIETER WEATHER REGIME WILL BE IN PLACE WITH SEVERAL DAYS OF
QUIESCENT WEATHER EXPECTED.
MONDAY AND TUESDAY WILL FEATURE A WARMING TREND...WITH TUESDAY
LOOKING TO BE THE WARMEST DAY OF THE PERIOD. VERY WARM 850 MB
TEMPERATURES ARE FORECAST...WHICH SHOULD ALLOW MANY AREAS TO REACH
80 DEGREES...MID 80S ACROSS NORTHEAST MISSISSIPPI. THIS WILL HELP
TO DRY OUT THE REGION.
IN THE MID TO LONG TERM...THE FORECAST LARGELY REMAINS UNCHANGED.
A LONGWAVE TROUGH IS STILL FORECAST TO EVOLVE ACROSS THE EASTERN
CONUS WHICH WILL PROVIDE A BRIEF COOL WITH PERIOD CHANCES OF LIGHT
PRECIPITATION. THERE IS NO SIGNAL FOR A HEAVY PRECIP EVENT IN THE
EXTENDED...HOWEVER. TEMPERATURES WILL BEGIN A MODERATING TREND
TOWARD NORMAL BY NEXT WEEKEND.
TVT
&&
.AVIATION...
00Z TAFS
DISTURBANCE TO PASS THROUGH THE TAF SITES DURING FIRST HALF OF THE
PERIOD WITH TEMPO THUNDER. STRONGEST CONVECTIVE WIND GUSTS
EXPECTED AT JBR AND MEM. STORMS COULD ALSO PRODUCE BRIEF HAIL.
CONDITIONS WILL MAINLY BE VFR THROUGH THE PERIOD WITH TEMPO MVFR
IN STORMS. CHANCE FOR A LONGER MVFR PERIOD AT TUP LATER TONIGHT.
SOUTH WINDS WILL VEER SOUTHWEST AND EVENTUALLY WEST.
JAB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR BENTON MS-COAHOMA-
DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-
TUNICA-YALOBUSHA.
TN...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR CARROLL-CROCKETT-
DYER-FAYETTE-GIBSON-HARDEMAN-HAYWOOD-HENRY-LAKE-LAUDERDALE-
MADISON-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Mar 13, 4:34 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 434 PM CDT SUN MAR 13 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-142345- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 434 PM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF EAST ARKANSAS AND NORTHWEST MISSISSIPPI THIS EVENING. THE PRIMARY STORM THREATS IN THE ENHANCED RISK AREA WILL BE A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS ACROSS THE REMAINDER OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...PORTIONS OF SOUTHWEST TENNESSEE...AND PORTIONS OF NORTH MISSISSIPPI. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS IN THE SLIGHT RISK AREA...ALTHOUGH A TORNADO CANNOT BE RULED OUT. A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS MUCH OF THE MID SOUTH INTO TONIGHT. ADDITIONAL RAINFALL MAY RESULT IN FLASH FLOODING OVER ALREADY SATURATED SOILS. IN ADDITION...AREA RIVERS ARE EXPECTED TO REMAIN ELEVATED OR IN FLOOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREA RIVERS ARE EXPECTED TO REMAIN ELEVATED OR IN FLOOD. OTHERWISE...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED IN SUPPORT OF SEVERE WEATHER OPERATIONS THIS EVENING. JLH
In the hours before
Local storm report, Mar 13, 8:18 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
818 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
ZEILocal storm report, Mar 13, 8:38 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
838 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TORNADO 3 N LEXA 34.64N 90.75W
03/13/2016 LEE AR STORM CHASER
CONE SHAPED TORNADO CROSSED HIGHWAY 1 NEAR LEXA AND
CYPRESS JUNTION. POWER FLASHES AND POWER LINES DOWN.
&&
JABLocal storm report, Mar 13, 8:40 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
840 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TORNADO MARVELL 34.56N 90.91W
03/13/2016 PHILLIPS AR STORM CHASER
TRAINED SPOTTERS REPORT TORNADO AT INTERSECTION OF US HWY
49 AND ARKANSAS HWY 1 IN WEST SECTION OF MARVELL.
0830 PM TORNADO 3 N LEXA 34.64N 90.75W
03/13/2016 LEE AR STORM CHASER
CONE SHAPED TORNADO CROSSED HIGHWAY 1 NEAR LEXA AND
CYPRESS JUNTION. POWER FLASHES AND POWER LINES DOWN.
0830 PM HAIL COLT 35.13N 90.81W
03/13/2016 E1.50 INCH ST. FRANCIS AR BROADCAST MEDIA
PING PONG SIZE HAIL ON HWY 284.
&&
ZEISpecial weather statement, Mar 13, 9:22 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 922 PM CDT SUN MAR 13 2016 ARZ048-049-058-140245- PHILLIPS AR-ST. FRANCIS AR-LEE AR- 922 PM CDT SUN MAR 13 2016 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 945 PM CDT FOR... NORTH CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS... SOUTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS... CENTRAL LEE COUNTY IN EASTERN ARKANSAS... AT 921 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED OVER AUBREY...OR 10 MILES NORTH OF MARVELL...MOVING NORTHEAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. WEAK ROTATION HAS ALSO BEEN DETECTED WITH THIS STORM. PEOPLE IN NORTH CENTRAL PHILLIPS...SOUTHERN ST. FRANCIS AND CENTRAL LEE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3461 9095 3471 9103 3492 9075 3473 9062 TIME...MOT...LOC 0221Z 233DEG 31KT 3470 9093 TVT
Local storm report, Mar 13, 9:39 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
939 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FUNNEL CLOUD 1 W LAKE CORMORANT 34.90N 90.23W
03/13/2016 DESOTO MS LAW ENFORCEMENT
UNCONFIRMED REPORT OF TORNADO AT BASS LANDING AND NORFOLK
ROAD.
&&
ZEIThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 9:08 PM CDT | Tornado Warning | MEG | Tipton | 24 min |
| Mar 13, 9:19 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 41 min |
| Mar 13, 9:36 PM CDT | Tornado Warning | MEG | Shelby | 25 min |
| Mar 13, 10:00 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 45 min |
| Mar 13, 10:02 PM CDT | Flash Flood Warning | MEG | Lauderdale, Shelby, Tipton | 4 hr |
| Mar 13, 10:09 PM CDT | Tornado Warning | MEG | Lauderdale, Tipton | 19 min |
| Mar 13, 10:57 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 17 min |
| Mar 13, 11:31 PM CDT | Flash Flood Warning | MEG | Crockett, Dyer, Fayette, Gibson, Haywood, Lauderdale and 5 more | 3 hr |
| Mar 13, 7:35 PM CDT | Tornado Warning | MEG | Lee, Phillips | 40 min |
| Mar 13, 7:40 PM CDT | Tornado Warning | MEG | Cross, St. Francis | 50 min |
| Mar 13, 8:05 PM CDT | Tornado Warning | MEG | Lee, Phillips | 40 min |
| Mar 13, 8:21 PM CDT | Tornado Warning | MEG | Crittenden, Cross, St. Francis | 39 min |
| Mar 13, 8:38 PM CDT | Tornado Warning | MEG | Crittenden, Lee, St. Francis | 52 min |
| Mar 13, 8:54 PM CDT | Flash Flood Warning | MEG | Lee, Phillips | 5 hr |
| Mar 13, 8:56 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Poinsett | 49 min |
| Mar 13, 9:22 PM CDT | Special Weather Statement | MEG | Lee | 23 min |
| Mar 13, 9:41 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 4 hr |
| Mar 13, 9:42 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett | 33 min |
| Mar 13, 10:05 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Poinsett | 25 min |
| Mar 13, 10:11 PM CDT | Flash Flood Warning | MEG | Crittenden, Lee, Phillips | 3 hr |
| Mar 13, 10:28 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Poinsett | 32 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2016Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.